MathSciNet Relay Station
MathSciNet bibliographic data
MR2370512 (2008k:03076) 03C64 (12L12)
Berenstein, Alexander; Ealy, Clifton; Günaydın, Ayhan Thorn independence in the field of real numbers with a small multiplicative group. Ann. Pure Appl. Logic 150 (2007), no. 1-3, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement